Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had Mirena coil fitted. Since then having bloating, hairloss, moodiness, tenderness in stomach, pain in leg. Advice?

Hello, I had the mirena coil fitted in January, 2012, After surgery to having a polyp removed, which was benign. I have suffered since from stomach bloating which is intermittent, hair loss , low mood, tenderness in stomach sometimes around overies area and sometimes location of uterus. Occasionally, sharp pain down left leg, although this has diminished recently. Any ad ice about having it removed, as I be re had these symptoms before it was fitted, just heavier periods, which I m putting down to the polyp. Thank you
Asked On : Sun, 4 Nov 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor